# SDR 95ZZZX5563

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1051585403
- Condition: Worn
- Location: M/R
- Part time: 614 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WTH 8 EACH NEW UNIT(S) CORRECTED PROBLEM.
